First Copaxone reaction...not sure what to do

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

littlechina
Regular Member


Date Joined Jan 2007
Total Posts : 97
   Posted 10/18/2007 9:04 AM (GMT -6)   
I've been on Copaxone since February with little problem. Last night I had my first reaction....tightness in the chest with a bit of dizziness. It was mild, and passed within 10 minutes. All the Copaxone literature says that if I experience this, I should call my doctor and not inject again until she says it's okay. Here's the thing, though....I don't have a doctor right now. She moved to Minnesota in April and I have yet to find another neurologist. I have been doing fine so I figured I'd just wait until the first of the year when our new insurance begins. But now I don't know if I should inject again. Think I'm okay to just let this go?

~Niki

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 10/18/2007 10:34 AM (GMT -6)   

I know that the Betaseron and Avonex companies offer a nurse that we can call with these sorts of questions. Is there anything like that with the Copaxone literature you have? Or you can go on the web site and see if there is a toll-free number you can call.

I suspect you'll be fine...but you might want to look around for that phone number and call, just to be sure.

You say you don't have a neurologist. Do you have a regular family physician? You might call him, too. (I don't use a neuro for anything; everything related to my health, including injecting Betaseron and other MS issues, is handled by my primary care physician.)

 



...I am not a doctor, nor health professional, and don't pretend to be one, here.....


mystery reader
Regular Member


Date Joined Jun 2007
Total Posts : 257
   Posted 10/18/2007 1:44 PM (GMT -6)   
If you call a nurse at shared solutions she will just tell you what the literature states; that you should notify yoour doctor and not resume until you get the ok. I have experienced 3 mild IPIR's since June -- none since August:) Each time my neuro told me to resume the injections. After the last one they did have me take a very low dose of Prednisone before the injection for 10 days. I think I took it for about 5 days. I hate steriods.
Barb/mystery reader
Diagnosed April 2007

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 21, 2017 8:55 PM (GMT -6)
There are a total of 2,871,531 posts in 315,111 threads.
View Active Threads


Who's Online
This forum has 156617 registered members. Please welcome our newest member, wusibenjk3.
390 Guest(s), 10 Registered Member(s) are currently online.  Details
PeteZa, Ides, Bodan, Girlie, WalkingbyFaith, jrpsf, Frostypro, MK1965, wusibenjk3, Tim Tam


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer